# SDR SWAA2022050301089

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737
- Aircraft serial: 63574
- Aircraft time: 15,619 hours, 7,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AND COCKPIT DURING CLIMB THROUGH 11;000. DISSIPATED AFTER RUNNING THE SMOKE; FIRE; FUMES NON NORMAL CHECKLIST. THE APU WAS OFF; APU BLEED WAS OFF; ENGINE BLEEDS WERE ON; BOTH PACKS WERE RUNNING IN AUTO ISOLATION VALVE WAS IN AUTO. COULDN'T DETERMINE WEATHER ELECTRICAL OR NOT. / [01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56. COMPLIED WITH FIM 21-00 TASK 806. NO SMOKE OR FUMES NOTED. R&R?D RECIRCULATION AIR FILTERS PER AMM 21-25-01; OPS GOOD.;[02] HIGH POWER RUN COMPLETE REF AMM 71-00-00. NO DEFECTS NOTED.
